حسین امینی خواه
دانشکده: دانشکده علوم ریاضی
گروه: گروه ریاضی کاربردی
University of Guilan
صفحه اصلی | ورود به سیستم

راهنمای ورود

| بــازیــابـــــی
کلمـه عبــور
| | English
حسین امینی خواه
رتبه علمی:

استادیار

دانشکده:

دانشکده علوم ریاضی

گروه:

گروه ریاضی کاربردی



بیوگرافی :: تحصیلات :: تالیفات :: دروس :: برنامه هفتگی :: سوالات نمونه :: نتایج امتحانات :: سایت های مرتبط :: CV :: ارتباط


[ ویرایش نشده است ]


کارشناسی از دانشگاه فردوسی مشهد شهریور 1382

کارشناسی ارشد از دانشگاه گیلان شهریور 1384

دکتری از دانشگاه گیلان تیر 1387



 Publications in Journals

 

Exact solutions for non-linear Schrödinger equations by He"s homotopy perturbation method, Physics Letters A, 366(2007)79-84. ISI


He’s variational iteration method for fourth-order parabolic equations, Computers & Mathematics with Applications, 54(2007)1047–1054. ISI


Numerical solution for special non-linear Fredholm integral equation by HPM, Applied Mathematics and Computation, 195(2008)681-687.
ISI


He’s homotopy perturbation method for solving systems of Volterra integral equations of the second kind, Chaos, Solitons & Fractals, 39 (2009)770-777.
ISI


He’s variational iteration method for solving linear and non-linear systems of ordinary differential equations, Applied Mathematics and Computation, 191(2007)287–297.
ISI


A hybrid of the restarted Arnoldi and electromagnetism meta-heuristic methods for calculating eigenvalues and eigenvectors of a non-symmetric matrix, Applied Mathematics and Computation, 191(2007)79–88.
ISI


A modification on minimum restarting method in the Arnoldi algorithm for computing the eigenvalues of a nonsymmetric matrix, Applied Mathematics and Computation, 181(2006)1455-1461.
ISI


Weighted restarting method in the weighted Arnoldi algorithm for computing the eigenvalues of a nonsymmetric matrix, Applied Mathematics and Computation, 175(2) (2006)1276-1287.
ISI


Homotopy perturbation method for solving hyperbolic partial differential equations, Computers & Mathematics with Applications, 56(2008)453-458.
ISI


An Analytical Approximation to the Solution of Wave Equation by Variational Iteration Method, Applied Mathematics Letters, 21(2008)780-785. ISI

Homotopy Perturbation Method for Systems of Ordinary Differential Equations, Journal of Nature Science and Sustainable Technology, 2(2008)399-412


He’s Variational Iteration Method for Solving Hyperbolic Differential Equations, International Journal of Nonlinear Sciences and Numerical Simulation, 8(2007)311-314.
ISI


Homotopy Perturbation Method for Systems of Partial Differential Equations, International Journal of Nonlinear Sciences and Numerical Simulation, 8(2007)411-416.
ISI


He’s homotopy perturbation method for systems of integro-differential equations, Chaos, Solitons & Fractals, 39(2009)1253-1258.
ISI


Solution of the Wave Equation by Homotopy Perturbation Method, International Mathematical Forum, 45(2007)2237–2244


Exact Solutions for Nonlinear Burgers’ Equation by Homotopy Perturbation Method, Numerical Methods for Partial Differential Equations, 25(2009)833-842.
ISI


Exact Solutions for Nonlinear Partial Differential Equations via Exp-Function Method, Numerical Methods for Partial Differential Equations, 26(2010)1427–1433.
ISI


Weighted Harmonic Projection Method for Computing the Eigenvalues of Nonsymmetric Matrix, Journal of Information and Computing Science, 4(3)(2009)183-190


A New Analytical Method for System of ODEs, Numerical Methods for Partial Differential Equations, 26(2010)1115–1124.
ISI


A New HPM for Ordinary Differential Equations, Numerical Methods for Partial Differential Equations, 26(2010)480–489.
ISI


An Analytical Approximation for Solving Nonlinear Blasius Equation by NHPM, Numerical Methods for Partial Differential Equations, 26(2010)1291–1299.
ISI


A New Analytical Method for Solving Systems of Volterra Integral Equations, International Journal of computer mathematics, 87(2010)1142-1157.
ISI


Application of VIM to the nonlinear vibrations of multiwalled carbon nanotubes, Open Applied Mathematics Journal, 4(2010)18-23


A New HPM for Integral Equations, Applications and Applied Mathematics, 4(2009)122-133


A NEW HPM FOR SYSTEM OF NONLINEAR INTEGRO-DIFFERENTIAL EQUATIONS, International Journal of computer mathematics, 87(2010)1186-1194.
ISI


Application of homotopy perturbation method for systems of Volterra integral equations of the first kind, Chaos, Solitons & Fractals, 42(2009)3020–3026.
ISI


Study of convergence of homotopy perturbation method for systems of partial differential equations, Computers & Mathematics with Applications, 58(2009)2221-2230.
ISI


An efficient method for quadratic Riccati differential equation, Communications in Nonlinear Science and Numerical Simulation, 15(2010)835-839.
ISI


A new technique for solving nonlinear integral–differential equations, Computers & Mathematics with Applications, 58(2009)2084-2090.
ISI


Exact and numerical solutions for non-linear Burger’s equation by VIM, Mathematical and Computer Modelling, 49(2009)1394-1400.
ISI


An analytical approximation to the solution of chemical kinetics system, Journal of King Saud University-Science, 23(2011)167-170.
ISI


A new analytical method for solving systems of linear integro-differential equations, Journal of King Saud University-Science, 23(2011)349-353.
ISI


A new algorithm for computing eigenpairs of matrices, Mathematical and Computer Modelling, 54(2011)119-130.
ISI


An effective modification of the homotopy perturbation method for stiff systems of ordinary differential equations, Applied Mathematics Letters, 24(2011)1502-1508.
ISI


Nonlinear Vibrations of Multiwalled Carbon Nanotubes under Various Boundary Conditions, International Journal of Differential Equations, Volume 2011, doi:10.1155/2011/343576


Application of VIM for Reaction-Diffusion Equation, Nonlinear Science Letters B, 1(2011)111-115


Analytical Approximation to the Solution of Nonlinear Blasius’ Viscous Flow Equation by LTNHPM, ISRN Mathematical Analysis, Volume 2012, Article ID 957473, 10 pages, doi:10.5402/2012/957473


Variational Monte Carlo algorithm for solving one dimensional harmonic oscillator problem, The Journal of Mathematics and Computer Science, 3(2011)376–381


Solution of Wave Equation in Radial Formby VIM, ISRN Computational Mathematics, Volume 2012, Article ID 138718, 3 pages, doi:10.5402/2012/138718


The combined Laplace transform and new homotopy perturbation methods for stiff systems of ODEs, Applied Mathematical Modelling, 36 (2012) 3638–3644.
ISI


A New Efficient Method for Nonlinear Fisher-Type Equations, Journal of Applied Mathematics, Volume 2012, Article ID 586454, 18 pages, doi:10.1155/2012/586454.
ISI


A New Efficient Method for Solving Two-Dimensional Burgers’ Equation, ISRN Computational Mathematics, Volume 2012, Article ID 603280, 8 pages, doi:10.5402/2012/603280


A new efficient method for solving the nonlinear Fokker–Planck equation, Scientia Iranica B, 19(2012)1133–1139.
ISI


A Novel Effective Approach for Solving Nonlinear Heat Transfer Equations, Heat Transfer—Asian Research, 41 (2012) 459-467


An Analytical Approximation for Boundary Layer Flow Convection Heat and Mass Transfer Over a Flat Plate, The Journal of Mathematics and Computer Science, 5(2012)241-257


An analytical approximation for coupled viscous Burgers’ equation, Applied Mathematical Modelling, 37(2013)5979–5983.
ISI


Numerical Solution of Singular Lane-Emden Equation, ISRN Mathematical Physics, Volume 2013, Article ID 507145, 9 pages, Volume 2013, Article ID 507145, 9 pages, doi:10.1155/2013/507145


Approximate analytical solution for the systems of variable-coefficient coupled Burgers’ equation, Journal of Interpolation and Approximation in Scientific Computing, Volume 2013, Article ID jiasc-00039, 9 Pages, doi:10.5899/2013/jiasc-00039


Numerical Approximation for Nonlinear Gas Dynamic Equation, International Journal of Partial Differential Equations, Volume 2013, Article ID 846749, 7 pages, doi:10.1155/2013/846749


Approximate Analytical Solution for Quadratic Riccati Differential Equation, Iranian J. of Numerical Analysis and Optimization, 3(2013) 21-31


An Efficient Method for Systems of Variable Coefficient Coupled Burgers’ Equation with Time-Fractional Derivative, The Scientific World Journal, Volume 2013, Article ID 687695, 7 pages, doi:10.1155/2013/687695.
ISI


Applying Cubic B-Spline Quasi-Interpolation to Solve 1D Wave Equations in Polar Coordinates, ISRN Computational Mathematics, Volume 2013, Article ID 710529, 8 pages, doi:10.1155/2013/710529


Stability Analysis of Distributed Order Fractional Chen System, The Scientific World Journal, Volume 2013, Article ID 645080, 13 pages, doi:10.1155/2013/645080.
ISI

 

Conferences

A hybrid of restarted Arnoldi and particle swarm optimization methods for calculating eigenvalues and eigenvectors of a non-symmetric matrix, 40th Annual Iranian Mathematics Conference (AIMC), pp. 1-5, August 2009

 

تألیف کتاب

1- محاسبات عددی (برای دانشجویان علوم و مهندسی)



کتاب آنالیز عددی پیشرفته استوئر

آنالیز عددی پیشرفته (آنالیز خطا)

 آنالیز عددی پیشرفته (درون یابی)

آنالیز عددی پیشرفته (انتگرال گیری عددی)

 آنالیز عددی پیشرفته (حل عددی معادلات غیرخطی)



ترم دوم سال تحصیلی 93-92
روز/ساعت 8 - 10 10 - 12 12 - 14 14 - 16 16 - 18 18 - 20
شنبه پردیس دانشگاهی پردیس دانشگاهی نماز و ناهار معادلات با مشتقات جزئی فیزیک ریاضی محاسبات ماتریسی پیشرفته و مقادیر ویژه مطالعه و پژوهش
یکشنبه پردیس دانشگاهی پردیس دانشگاهی نماز و ناهار شورای آموزشی یا تحصیلات تکمیلی دانشگاه مطالعه و پژوهش مطالعه و پژوهش
دوشنبه پردیس دانشگاهی پردیس دانشگاهی نماز و ناهار شورای گروه ریاضی کاربردی معادلات با مشتقات جزئی فیزیک ریاضی محاسبات ماتریسی پیشرفته و مقادیر ویژه
سه شنبه پردیس دانشگاهی پردیس دانشگاهی نماز و ناهار پردیس دانشگاهی مطالعه و پژوهش مطالعه و پژوهش
چهارشنبه پردیس دانشگاهی پردیس دانشگاهی نماز و ناهار پردیس دانشگاهی مطالعه و پژوهش مطالعه و پژوهش


نمونه سؤالات امتحان معادلات دیفرانسیل (1)

نمونه سؤالات امتحان معادلات دیفرانسیل (2)
نمونه سؤالات امتحان معادلات دیفرانسیل (3)
نمونه سؤالات امتحان معادلات دیفرانسیل (4)
نمونه سؤالات امتحان ریاضی عمومی 2 (1)

نمونه سؤالات امتحان ریاضی عمومی 2 (2)
نمونه سؤالات امتحان ریاضی عمومی 2 (3)

نمونه سؤالات امتحان ریاضی عمومی 2 (4)
 

 



روشهای عددی در جبر خطی (مجازی)

روشهای عددی در جبر خطی



وزارت علوم، تحقیقات و فناوری
بنیاد نخبگان استان گیلان
دانلود کتب ریاضی محض و کاربردی


CV [ دانلود ]


تماس با ما حسین امینی خواه
aminikhah@guilan.ac.ir, hossein.aminikhah@gmail.com
0131-3233509
دانشگاه گیلان- دانشکده علوم ریاضی- گروه ریاضی کاربردی
کد پستی 1914-41938
Email: aminikhah@guilan.ac.ir, hossein.aminikhah@gmail.com   ورود به سیستم